Sobolev's inequality for Riesz potentials of functions in non-doubling Morrey spaces

Access this Article

Search this Article

Journal

  • Osaka Journal of Mathematics

    Osaka Journal of Mathematics 46(1), 255-271, 2009-03

    Osaka University and Osaka City University, Departments of Mathematics

Cited by:  1

Codes

  • NII Article ID (NAID)
    120005986679
  • NII NACSIS-CAT ID (NCID)
    AA00765910
  • Text Lang
    ENG
  • Article Type
    Journal Article
  • ISSN
    0030-6126
  • Data Source
    CJPref  IR 
Page Top